# SDR AALA202508061816

- Difficulty date: June 18, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53114243291
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND AT HOLE H1 LOC. DOOR STOP FITTING #7 FR20 LH. D=0.084 INCH. MAINTENANCE PERFORMED PERMANENT REPAIR ON HOLE 1 AT DOOR STOP FITTING #7 LOCATED FR 20 LH I.A.W. A319 SRM 53-11-12-300-011 AND REPLACED INTERCOSTAL FITTING #7 I.A.W. A319 SRM 51-42-11-801 AND DWG D53114098.
